# SDR REXA04013

- Difficulty date: July 3, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Position
- Location: Nlg Door
- Part time: 419 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, RECEIVED GEAR DISAGREE (NOSE DOOR).  QRH FOLLOWED HOWEVER, INDICATION REMAINED.  GEAR MANUALLY LOWERED, RECEIVED 3 GREEN, UNEVENTFUL LANDING.  NOSE GEAR PROXIMITY SENSOR FOUND TO BE OUT OF POSITION.  ADJUSTED IAE MM 32-61-05, GEAR SWINGS PERFORMED AND OPERATIONAL CHECK OF STEERING PERFORMED.
